Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the reduction of $ C\sp{\ast} $-algebras


Author: A. E. Nussbaum
Journal: Proc. Amer. Math. Soc. 15 (1964), 567-573
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1964-0165383-7
MathSciNet review: 0165383
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151-182. MR 0048787 (14:69e)
  • [2] R. Godement, Sur la théorie des représentations unitaires, Ann. of Math. (2) 53 (1951), 68-124. MR 0038571 (12:421d)
  • [3] M. A. Naĭmark, Normed rings, Noordhoff, Groningen, 1959.
  • [4] H. Nakano, Modern spectral theory, Maruzen, Tokyo, 1950. MR 0038564 (12:419f)
  • [5] M. Tomita, Representations of operator algebras, Math. J. Okayama Univ. 3 (1954), 147-173. MR 0062359 (15:968c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0165383-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society